# SDR QXEA2017100500600

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 38,134 hours, 39,849 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 196
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON THE FRAME FLANGE BS 196 BETWEEN STRINGERS 31R & 32R.  BLENDED CORROSION IAW SRM 1-21-00 & FOUND FLANGE TO BE 100% MATERIAL LOSS. R.  REPLACED THE FRAME IAW RD84-53-8469 ISSUE 2.
